Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 94, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 15, 2019, 4:24 PM CDT for Sherburne County, Wright County, Minnesota. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2019, 4:24 PM CDT (21:24 UTC)
- Expired
- Jul 15, 2019, 5:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Sherburne County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 44 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 4:30 PM CDT | HAIL 1.25 | 5 Ssw Zimmerman, MN | |
| Jul 15, 4:32 PM CDT | HAIL 0.5 | 1 S Monticello, MN | |
| Jul 15, 4:32 PM CDT | HAIL 1 | 2 W Monticello, MN | |
| Jul 15, 4:40 PM CDT | HAIL 0.5 | Big Lake, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 1:50 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
219
WUUS53 KMPX 152124
SVRMPX
MNC141-171-152200-
/O.NEW.KMPX.SV.W.0094.190715T2124Z-190715T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
424 PM CDT Mon Jul 15 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Wright County in central Minnesota...
Southeastern Sherburne County in central Minnesota...
* Until 500 PM CDT.
* At 423 PM CDT, a severe thunderstorm was located near Monticello,
or near Buffalo, moving east at 30 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Buffalo, Elk River, St. Michael, Otsego, Monticello, Big Lake and
Albertville.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 192 and 205.
U.S. Highway 10 in Minnesota between mile markers 202 and 217.
U.S. Highway 169 between mile markers 159 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.
&&
LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
4520 9363 4521 9364 4519 9366 4517 9384
4528 9393 4544 9351
TIME...MOT...LOC 2123Z 254DEG 24KT 4524 9382
HAIL...1.25IN
WIND...<50MPH
$$
JPC3 follow-up statements
768
WWUS53 KMPX 152139
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT Mon Jul 15 2019
MNC141-171-152200-
/O.CON.KMPX.SV.W.0094.000000T0000Z-190715T2200Z/
Wright MN-Sherburne MN-
439 PM CDT Mon Jul 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN WRIGHT AND SOUTHEASTERN SHERBURNE COUNTIES...
At 437 PM CDT, a severe thunderstorm was located near Albertville, or
10 miles northeast of Buffalo, moving east at 25 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated. At 432 PM CDT, quarter size hail was
reported in Monticello.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Buffalo, Elk River, St. Michael, Otsego, Monticello, Big Lake and
Albertville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
&&
LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
4520 9363 4521 9364 4519 9366 4517 9384
4530 9387 4544 9351
TIME...MOT...LOC 2137Z 251DEG 23KT 4528 9370
HAIL...1.25IN
WIND...<50MPH
$$
JPC674
WWUS53 KMPX 152151
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
451 PM CDT Mon Jul 15 2019
MNC141-171-152200-
/O.CON.KMPX.SV.W.0094.000000T0000Z-190715T2200Z/
Wright MN-Sherburne MN-
451 PM CDT Mon Jul 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL WRIGHT AND SOUTHEASTERN SHERBURNE COUNTIES...
At 451 PM CDT, a severe thunderstorm was located over Otsego, or 13
miles northeast of Buffalo, moving east at 25 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Elk River, St. Michael, Otsego, Monticello and Albertville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.
&&
LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
4520 9363 4521 9364 4519 9366 4519 9380
4527 9385 4537 9351
TIME...MOT...LOC 2151Z 258DEG 21KT 4528 9361
HAIL...1.25IN
WIND...<50MPH
$$
JPC458
WWUS53 KMPX 152158
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
458 PM CDT Mon Jul 15 2019
MNC141-171-152208-
/O.EXP.KMPX.SV.W.0094.000000T0000Z-190715T2200Z/
Wright MN-Sherburne MN-
458 PM CDT Mon Jul 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WRIGHT AND
SOUTHEASTERN SHERBURNE COUNTIES WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and east central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4524 9352 4522 9353 4523 9356 4521 9360
4520 9363 4521 9364 4519 9366 4519 9380
4527 9385 4537 9351
TIME...MOT...LOC 2158Z 254DEG 24KT 4529 9357
$$
JPCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:17 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 15, 3:17 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Mon Jul 15 2019
.SHORT TERM...(This evening through Tuesday night)
Issued at 315 PM CDT Mon Jul 15 2019
Two separate mechanisms for producing thunderstorms are present this
afternoon across the Upper Midwest. In addition, heat indices have
been hovering from 95-100 degrees generally, with a few sites
eclipsing 100 with locally higher dew point readings.
The first mechanism for storms is the MCV moving east across far
southeastern MN with thunderstorms to the north of the MCV
(similarly to yesterday) that are expected to remain sub-severe.
Instability and shear are limited there so expect main issues to be
lightning, small hail, heavy downpours mainly through about 5PM.
The severe weather threat this afternoon and evening is tied to the
approaching frontal boundary to our northwest. The uncertainty that
remains is just how far south will convection break through the cap
along the front. Latest thinking is storms will affect central MN,
north of St. Cloud this afternoon, but expansion southward is not
likely during the afternoon. Hence, expect most of our local
thunderstorm development after 00Z once the atmosphere begins to
cool. Storms will likely move southeast but hi-res CAMs continue to
show discrepancies in coverage. MLCAPE values of 2,500-3,500 J/kg
with near 30 knots of effective shear will be ample to produce large
hail and severe wind gusts with the stronger storms. A Severe
Thunderstorm Watch was issued along and north of a line from near
Alexandria through St. Cloud and Ladysmith, WI. To the south of this
area, the storm threat would occur later so plenty of time to
monitor trends and could expand the watch or issue a new watch if
needed. At this point though, think it may evolve into more of a
heavy rainfall threat by that time after dark. Could see isolated 2-
4" of rainfall given slow moving thunderstorm potential tonight.
Additional thunderstorms will be possible tomorrow as the
aforementioned frontal boundary essentially stalls out across the
area. Tomorrow doesn't look quite as hot as today and severe storm
potential marginally less, but as per usual with summertime
convection with a moist and unstable airmass, uncertainty in timing
and intensity of storms is somewhat high at this time.
.LONG TERM...(Wednesday through Monday)
Issued at 315 PM CDT Mon Jul 15 2019
Longer term concerns remain heat/humidity and timing of convection
through the remainder of the week.
At the beginning of the period, models indicate a rather vigorous
short wave trough moving through the Dakotas/Minnesota region
Wednesday/Wednesday night. This should bring likely chance PoPs
over the northern and eastern portion of the CWA during this
period. Severe weather threat will remain depending on overall
heating/destabilization. Along with the severe weather threat,
heavy rainfall will also be possible with NAEFS PW's indicating
2-3 standard deviations above normal.
Model trends continue to indicate heat/humidity concerns
returning Thursday or Friday after this initial wave. Both the
ECMWF and GFS bring the nearly stationary frontal boundary into
about the southern third of Minnesota. South of the front we
should see very warm air with the ECMWF particularly warm. North
of the front, we may be susceptible to periodic strong convection.
This will likely continue into Saturday before a stronger
trough/cold front moves across the region Sunday/Monday. At the
moment, we have trended high temperatures more to the 75
percentile of the member envelope into Saturday, which was
generally a degree or two warmer than NBM.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1247 PM CDT Mon Jul 15 2019
For the remainder of the afternoon, gusty SSW winds will continue
along with a VFR scattered/broken cu deck. An MCV is moving east
across southern MN and is beginning to produce a few showers that
may become thunderstorms over the next hour or two. Hence, added
VCTS at KEAU from 19-20Z. That activity associated with the MCV
will move east of the area by mid afternoon. Later, additional
thunderstorm development is expected along an approaching frontal
boundary from the Dakotas. Uncertainty is rather high again,
similarly to yesterday given timing discrepancies and model
differences. Overall, expecting scattered convection along the
front, the main question being how far south the storms will
extend. Fog development is possible overnight, especially areas
that see measurable rain.
KMSP...Best chance for thunderstorms this evening after 00Z or
01Z. Could see thunderstorms again tomorrow afternoon.
/OUTLOOK FOR KMSP/
Wed...Mainly VFR. TSRA likely late. Winds S 5 kts.
Thu...Mainly VFR. Possible TSRA late. Winds light and variable.
Fri...VFR. Winds light and variable.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Heat Advisory until 10 PM CDT this evening for MNZ060>063-
068>070.
&&
SHORT TERM...SPD
LONG TERM...DWE
AVIATION...SPDHazardous weather outlook, Jul 15, 12:45 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1245 PM CDT Mon Jul 15 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 161745- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1245 PM CDT Mon Jul 15 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms today, mainly late this afternoon and this evening. Large hail and damaging winds will be the primary threats, along with locally excessive rainfall and lightning. Temperatures near 90 and humid conditions will lead to heat indices of 95 to 100 in the Twin Cities metro area, which could lead to heat related illness, particularly in sensitive groups and those participating in strenuous outdoor activities. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Heat and humidity, along with periodic thunderstorm chances, will persist through Wednesday. A few severe thunderstorms are possible over that time period. Any storms that develop will also be capable of producing locally excessive rainfall. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed.
In the hours before
Special weather statement, Jul 15, 3:47 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
347 PM CDT Mon Jul 15 2019
MNZ041-042-152130-
Douglas-Todd-
347 PM CDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DOUGLAS AND
NORTHWESTERN TODD COUNTIES...
At 346 PM CDT, a strong thunderstorm was located 8 miles west of
Parkers Prairie, or 16 miles north of Alexandria, moving east at 30
mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Alexandria, Eagle Bend, Carlos, Leaf Valley, Miltona, Belle River,
Millerville, Melby and Rose City.
This includes U.S. Highway 71 between mile markers 204 and 210.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4589 9516 4606 9577 4611 9574 4611 9515
4625 9514 4625 9497
TIME...MOT...LOC 2046Z 279DEG 27KT 4613 9549
CTGSpecial weather statement, Jul 15, 3:53 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
353 PM CDT Mon Jul 15 2019
MNZ049-051-059-060-152130-
Hennepin-Sherburne-Stearns-Wright-
353 PM CDT Mon Jul 15 2019
...AN AREA OF STRONG THUNDERSTORMS STORMS WILL AFFECT WRIGHT...
NORTHWESTERN HENNEPIN...CENTRAL SHERBURNE AND SOUTHEASTERN STEARNS
COUNTIES THROUGH 430 PM CDT...
At 352 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Kimball to Montrose.
Movement was east at 30 mph.
Winds in excess of 30 mph and nickel size hail are possible with
these storms.
Locations impacted include...
St. Cloud, Buffalo, Plymouth, Maple Grove, Elk River, St. Michael,
Otsego, Monticello, Big Lake, Rogers, Albertville and Delano.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 173 and 205.
U.S. Highway 10 in Minnesota between mile markers 186 and 215.
U.S. Highway 12 between mile markers 116 and 140.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4553 9367 4500 9341 4500 9422 4514 9427
4515 9425 4528 9426 4529 9431 4544 9436
TIME...MOT...LOC 2052Z 272DEG 28KT 4537 9419 4508 9398
JPCLocal storm report, Jul 15, 3:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
355 PM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 4 NNE MAPLE LAKE 45.29N 93.96W
07/15/2019 M0.75 INCH WRIGHT MN TRAINED SPOTTER
&&
TDHSpecial weather statement, Jul 15, 4:08 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
408 PM CDT Mon Jul 15 2019
MNZ042-043-050-152200-
Benton-Morrison-Todd-
408 PM CDT Mon Jul 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BENTON...EAST
CENTRAL TODD AND MORRISON COUNTIES...
At 408 PM CDT, a strong thunderstorm was located near Camp Ripley, or
near Little Falls, moving east at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Little Falls, Pierz, Royalton, Randall, Swanville, Bowlus, Flensburg,
Lastrup, Camp Ripley, Buckman, Sobieski and Harding.
This includes U.S. Highway 10 in Minnesota between mile markers 130
and 159.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4623 9440 4618 9437 4616 9437 4616 9392
4615 9384 4577 9418 4593 9485 4624 9447
TIME...MOT...LOC 2108Z 284DEG 31KT 4606 9442
CTGLocal storm report, Jul 15, 4:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 PM CDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 NW CARLOS 46.00N 95.34W
07/15/2019 M0.70 INCH DOUGLAS MN PUBLIC
&&
TDHSpecial weather statement, Jul 15, 4:24 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
424 PM CDT Mon Jul 15 2019
MNZ041-042-152215-
Douglas-Todd-
424 PM CDT Mon Jul 15 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DOUGLAS AND
SOUTHERN TODD COUNTIES...
At 423 PM CDT, strong thunderstorms were clustered 8 miles north of
Lake Osakis, or 15 miles northeast of Alexandria, moving east at 40
mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Alexandria, Long Prairie, Browerville, Carlos, Lake Osakis, Little
Sauk, Round Prairie, Miltona, Garfield, Belle River, Nelson and West
Union.
This includes the following highways...
Interstate 94 in Minnesota between mile markers 105 and 119.
U.S. Highway 71 between mile markers 172 and 196.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.
LAT...LON 4610 9465 4593 9485 4590 9471 4577 9484
4580 9528 4592 9555 4611 9518
TIME...MOT...LOC 2123Z 270DEG 33KT 4602 9509
CTGThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:05 PM CDT | Tornado Warning | MPX | Morrison | 25 min |
| Jul 14, 7:12 PM CDT | Special Weather Statement | MPX | Mille Lacs | 33 min |
| Jul 14, 7:24 PM CDT | Special Weather Statement | MPX | Morrison | 96 min |
| Jul 14, 7:39 PM CDT | Flash Flood Warning | MPX | Morrison | 3 hr |
| Jul 14, 7:47 PM CDT | Tornado Warning | MPX | Benton, Mille Lacs, Morrison | 43 min |
| Jul 14, 8:04 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 56 min |
| Jul 14, 8:29 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 46 min |
| Jul 14, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti | 24 min |
| Jul 14, 9:26 PM CDT | Special Weather Statement | MPX | Anoka, Ramsey, Washington | 64 min |
| Jul 15, 4:25 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 65 min |
| Jul 15, 2:57 PM CDT | Special Weather Statement | MPX | Todd | 33 min |
| Jul 15, 3:32 PM CDT | Special Weather Statement | MPX | Todd | 43 min |
| Jul 15, 3:47 PM CDT | Special Weather Statement | MPX | Douglas | 43 min |
| Jul 15, 3:53 PM CDT | Special Weather Statement | MPX | Hennepin, Sherburne, Wright | 37 min |
| Jul 15, 4:08 PM CDT | Special Weather Statement | MPX | Morrison | 52 min |
| Jul 15, 4:24 PM CDT | Special Weather Statement | MPX | Douglas, Todd | 51 min |
| Jul 15, 4:29 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Wright | 31 min |
| Jul 15, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Sherburne | 31 min |
| Jul 15, 4:59 PM CDT | Special Weather Statement | MPX | Carver | 46 min |
| Jul 15, 5:00 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 45 min |
| Jul 15, 5:05 PM CDT | Special Weather Statement | MPX | Douglas | 40 min |
| Jul 15, 5:22 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Jul 15, 5:28 PM CDT | Tornado Warning | MPX | Carver | 13 min |
| Jul 15, 5:37 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Ramsey | 38 min |
| Jul 15, 5:44 PM CDT | Special Weather Statement | MPX | Chisago | 61 min |
| Jul 15, 5:44 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 31 min |
| Jul 15, 6:04 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 41 min |
| Jul 15, 6:17 PM CDT | Flash Flood Warning | MPX | Hennepin | 4 hr |
| Jul 15, 6:17 PM CDT | Special Weather Statement | MPX | Dakota | 28 min |
| Jul 15, 6:22 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Scott | 38 min |
| Jul 15, 6:29 PM CDT | Flash Flood Warning | MPX | Anoka, Hennepin, Ramsey | 3 hr |
| Jul 15, 6:39 PM CDT | Special Weather Statement | MPX | Carver, Scott | 3 hr |
| Jul 15, 6:45 PM CDT | Special Weather Statement | MPX | Dakota | 45 min |
| Jul 15, 6:49 PM CDT | Flash Flood Warning | MPX | Dakota, Hennepin, Scott | 3 hr |
| Jul 15, 6:58 PM CDT | Tornado Warning | MPX | Scott | 20 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.